# SDR AALA201705149003

- Difficulty date: May 12, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N163AA
- Make and model: Airbus A321-231
- Aircraft serial: 6866
- Aircraft time: 3,193 hours, 1,219 cycles
- System (JASC): 5240 · Service Doors
- Part: Cover
- Part number: 2LA00730700
- Condition: Loose
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R4 DOOR CABIN PRESSURE INDICATOR LIGHT HAS LOOSE PLASTIC COVER. REPLACED LIGHT COVER IAW AMM 52-73-22.
